View Single Post
Old 02-06-2013, 12:08 AM   #3
Surfing4answers
Senior Member
(female)
 
Join Date: Jul 2012
Location: Brisbane
Posts: 246
Surfing4answers HB UserSurfing4answers HB UserSurfing4answers HB UserSurfing4answers HB UserSurfing4answers HB UserSurfing4answers HB UserSurfing4answers HB UserSurfing4answers HB UserSurfing4answers HB User
Re: need help fast endo put me back on synth with ndt! anxiety

Hi Mopets, sorry you are feeling so bad, it is hard to get a full picture without more info though. I have put in a few questions, between your comments.....

Quote:
Originally Posted by mopets View Post
was on synthroid for over a decade found an endo a lil ovr a yr ago who was willing to put me on ndt feeln better i felt i was ready for an Increase

1. If you were feeling better on NDT over the last year, why did you feel you needed an increase? Were you still having symptoms?

2. do you have any blood results from before the new increase?

<used to be on 1.25 levo am currently on ndt 47.5/11.23 x2 daily> instead he gave me a script for 25mcg synthroid to take in am with ndt! its like day 5 and i cant stand it want off it bad but shld i stick with it? symptoms include anxiety, edginess, dizziness, etc. will post lab results when i get them in mail i suspected adrenals <suffered from much post trauma stress> but endo says blood test fine for adrenals anyone have any experience cant find anything thanks
3. He has increased your T4 only by adding in synthroid, possibly to match the amount of T4 you were originally on, this converts to T3, it is possible you are now over medicated but with seeing your Ft4 and Free t3, it is hard to comment. Your symptoms of anxiety etc point to that.

4. If your adrenals have been checked with cortisol levels (this is better done min. 2 but optimally 4 times throughout a day) and your cortisol is in range for each of those times then it is possible your adrenals are good and it is just the adjustment to your meds that is causing these symptoms.

Please post any results you have, especially your frees, it would be easier for people to stop by and comment and hopefully be of more help to you.

You should call your endo and let him know what is happening and see if he can shed some light on it or suggest a dosage change so you get some relief.